RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Magazinov, Aleksandr Nikolaevich

Total publications: 15 (15)
in MathSciNet: 10 (10)
in zbMATH: 9 (9)
in Web of Science: 10 (10)
in Scopus: 10 (10)
Cited articles: 10
Citations in Math-Net.Ru: 15
Citations in Web of Science: 15
Citations in Scopus: 19
Presentations: 2

Number of views:
This page:1183
Abstract pages:1025
Full texts:166
References:174

http://www.mathnet.ru/eng/person62062
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/980103
http://www.scopus.com/authid/detail.url?authorId=55655079000

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2016
1. Augustin Fruchard, Alexander Magazinov, “Fair partitioning by straight lines”, Springer Proc. Math. Statist., 148, 2016, 161–165  mathnet  crossref  isi (cited: 1)  elib  scopus (cited: 1)
2. N. P. Dolbilin, A. N. Magazinov, “Uniqueness theorem for locally antipodal Delaunay sets”, Proc. Steklov Inst. Math., 294 (2016), 215–221  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  elib  scopus (cited: 4)

   2015
3. A. Garber, A. Gavrilyuk, A. Magazinov, “The Voronoi conjecture for parallelohedra with simply connected $\delta$-surfaces”, Discrete Comput. Geom., 53:2 (2015), 245–260  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 3)
4. N. P. Dolbilin, A. N. Magazinov, “Locally antipodal Delaunay sets”, Russian Math. Surveys, 70:5 (2015), 958–960  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  scopus (cited: 5)
5. A. Magazinov, “Voronoi's conjecture for extensions of Voronoi parallelohedra”, Mosc. J. Comb. Number Theory, 5:3 (2015), 86–131 , Moscow Institute of Physics and Technology, Moscow  mathscinet  zmath
6. J. Jerónimo-Castro, A. Magazinov, P. Soberón, “On a problem by Dol'nikov”, Discrete Math., 338:9 (2015), 1577–1585 , Elsevier (North-Holland), Amsterdam  crossref  mathscinet  zmath  isi  scopus (cited: 2)

   2014
7. M. A. Kozachok, A. N. Magazinov, “Perfect Prismatoids are Lattice Delaunay Polytopes”, Model. Anal. Inform. Sist., 21:4 (2014), 47–53  mathnet  elib
8. A. N. Magazinov, “Voronoi's conjecture for extensions of Voronoi parallelohedra”, Russian Math. Surveys, 69:4 (2014), 763–764  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus (cited: 2)
9. M. Dutour Sikirić, V. Grishukhin, A. Magazinov, “On the sum of a parallelotope and a zonotope”, European J. Combin., 42 (2014), 49–73  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
10. A. N. Magazinov, Kombinatorika paralleloedrov i ee svyaz s gipotezoi Voronogo, Dis. … kand. fiz.-matem. nauk, M., 2014  elib

   2013
11. A. N. Magazinov, “On Delaunay’s Theorem Classifying Coincidences of Parallelohedra at Faces of Codimension 3”, Model. Anal. Inform. Sist., 20:4 (2013), 71–80  mathnet  elib
12. A. Magazinov, “An upper bound for a valence of a face in a parallelohedral tiling”, Eur. J. Comb., 34:7 (2013), 1108–1113 , Elsevier (Academic Press), London  crossref  mathscinet  zmath  isi  scopus
13. A. Magazinov, “Asymptotics for some combinatorial characteristics of the convex hull of a Poisson point process in the Clifford torus”, Discrete Comput. Geom., 49:2 (2013), 200–220 , Springer US, New York  crossref  mathscinet  zmath  isi  scopus

   2012
14. A. Magazinov, “A Uniform Asymptotical Upper Bound for the Variance of a Random Polytope in a Simple Polytope”, Model. i analiz inform. sistem, 19:6 (2012), 148–151  mathnet  elib

   2011
15. A. N. Magazinov, “The family of bi-Lipschitz classes of Delone sets in Euclidean space has the cardinality of the continuum”, Proc. Steklov Inst. Math., 275 (2011), 78–89  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

Presentations in Math-Net.Ru
1. Short distance percolation of hard disks
A. N. Magazinov
Mathematics, Theoretical Physics and Data Science 2016 dedicated to anniversaries of Yakov Sinai and Grigory Margulis
July 6, 2016 16:30   
2. О выпуклой оболочке пуассоновского процесса на клиффордовом торе
A. N. Magazinov
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
February 22, 2011 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019